Alert archive / Arkansas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 191, NWS Memphis, TN

June 9, 2014Cross County, Lee County, St. Francis County, Arkansas

NWS Memphis, TN issued this severe thunderstorm warning at Jun 9, 2014, 2:03 PM CDT for Cross County, Lee County, St. Francis County, Arkansas. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 9, 2014, 2:03 PM CDT (19:03 UTC)
Expired
Jun 9, 2014, 2:45 PM CDT
In force
42 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Cross County, AR, Lee County, AR, St. Francis County, AR

The radar

The Little Rock radar (KLZK), 112 km from the middle of the area, began a volume at 19:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 9, 11:40 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Little Rock, AR (KBYH), launched 12:00Z, 7.1 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2014-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 40 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2014-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 162 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
40 J/kg
Mixed-layer CIN
-187 J/kg
Mixed-layer LCL
453 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
162 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

366 
WUUS54 KMEG 091903
SVRMEG
ARC037-077-123-091945-
/O.NEW.KMEG.SV.W.0191.140609T1903Z-140609T1945Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
203 PM CDT MON JUN 9 2014

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN CROSS COUNTY IN EASTERN ARKANSAS...
  NORTHERN LEE COUNTY IN EASTERN ARKANSAS...
  WESTERN ST. FRANCIS COUNTY IN EASTERN ARKANSAS...

* UNTIL 245 PM CDT

* AT 202 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING HALF DOLLAR SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 14
  MILES WEST OF WHEATLEY...OR 9 MILES SOUTHWEST OF COTTON PLANT...AND
  MOVING NORTHEAST AT 55 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WYNNE...
  MARIANNA...FORREST CITY...MADISON...PALESTINE AND VILLAGE CREEK
  STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

.THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3501 9115 3502 9105 3544 9105 3544 9081
      3480 9055 3471 9105 3473 9106 3474 9111
      3486 9111 3487 9113 3490 9113 3491 9116
      3494 9116
TIME...MOT...LOC 1902Z 227DEG 46KT 3492 9135

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 1:21 PM CDT, 42 minutes earlier.

Area forecast discussion, Jun 9, 1:21 PM CDT, 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
121 PM CDT MON JUN 9 2014

.UPDATE...

UPDATED FOR 18Z AVIATION DISCUSSION.

&&

.PREV DISCUSSION... /ISSUED 1031 AM CDT MON JUN 9 2014/

UPDATE...
FORECAST IS GENERALLY ON TRACK. OUTFLOW FROM OVERNIGHT CONVECTION
HAS REACHED INTO CENTRAL MISSISSIPPI.  WE CONTINUE TO ANTICIPATE THIS
FEATURE MOVING NORTH DURING THE AFTERNOON.  FORECAST TEMPERATURES
OVER NORTH MISSISSIPPI RIGHT NOW ARE FAIRLY COOL BUT RELUCTANT TO
CHANGE FROM CURRENT FORECAST SINCE THE WARM AIRMASS IS VERY CLOSE
BY.

WE ANTICIPATE UPPER LOW OVER THE CENTRAL PLAINS MOVING EAST THIS
AFTERNOON CAUSING REDEVELOPMENT OF PRECIPITATION. THE KEY WILL BE DEGREE OF
INSTABILITY. 12Z NAM GENERALLY HAS SURFACE BASED CAPES IN THE 10K
TO 15K RANGE OVER OUR AREA WHICH IS NOT EXTREME IN COMPARISON TO
THE LAST FEW DAYS. WE CONTINUE TO MONITOR THE EVOLUTION OF
INSTABILITY AND BELIEVE THE POTENTIAL FOR FLASH FLOODING AND
SEVERE WEATHER CONTINUES....HENCE WILL NOT UPDATE FORECAST AT THIS
TIME.

 BELLES

PREV DISCUSSION... /ISSUED 449 AM CDT MON JUN 9 2014/

SEVERE THUNDERSTORM AND FLASH FLOOD THREAT TO CONTINUE TODAY INTO
TUESDAY...

A LARGE MESOSCALE CONVECTIVE SYSTEM (MCS) CONTINUES TO MOVE EAST
AND WILL EXIT EASTERN SECTIONS OF THE FORECAST AREA OVER THE NEXT
HOUR OR SO. THIS MCS HAS PUSHED THE FRONT BACK TO THE SOUTH EARLY
THIS MORNING AND IT HAS STRETCHED OUT FROM THE ARKLATEX ACROSS
SOUTHERN ARKANSAS INTO OUR SOUTHERN TIER COUNTIES IN NORTH
MISSISSIPPI. ADDITIONAL SHOWERS AND THUNDERSTORMS HAVE DEVELOPED
ALONG THIS BOUNDARY IN RESPONSE TO UPSTREAM HEIGHT FALLS
ASSOCIATED WITH A DIGGING UPPER LEVEL LOW PRESSURE SYSTEM WHICH IS
MOVING INTO THE SOUTHERN PLAINS.

A COMPLICATED FORECAST IS AT HAND WITH RESPECT TO THE EVOLUTION OF
NEW CONVECTION AND SEVERE POTENTIAL FOR LATER THIS TODAY AND
TONIGHT. ALL AVAILABLE MODEL GUIDANCE SUGGESTS THAT ONGOING
MORNING CONVECTION ALONG THE BOUNDARY TO OUR SOUTH SHOULD WEAKEN.
THIS REMAINS TO BE SEEN AND WILL PLAY AN IMPORTANT ROLE IN SEVERE
WEATHER POTENTIAL LATER TODAY. AT THIS TIME...IT APPEARS THAT THE
BOUNDARY WILL ATTEMPT TO LIFT NORTHWARD AS A WARM FRONT LATER THIS
MORNING INTO THE EARLY AFTERNOON HOURS. ITS NORTHWARD EXTENT IS
HIGHLY UNCERTAIN AT THIS POINT. OFTEN TIMES AS MID LEVEL FORCING
APPROACHES FROM THE WEST...CONVECTION WILL GENERALLY CONTINUE TO
GENERATE ALONG ANY BOUNDARY AND SLOW ITS NORTHWARD PROGRESSION. AT
THE SAME TIME...IT IS DIFFICULT TO ARGUE AGAINST ALL OF THE MODEL
GUIDANCE. THIS LEADS TO A LOWER THAN DESIRED LEVEL OF FORECAST
CONFIDENCE WITH RESPECT TO THE EVENTUAL LOCATION OF THE WARM FRONT
LATER TODAY. FOR NOW...SUSPECT THAT AS STRONG HEIGHT FALLS
ASSOCIATED WITH THE DIGGING UPPER LOW DEVELOP ACROSS THE SOUTHERN
PLAINS...IT SHOULD HELP TO STRENGTHEN THE LOW LEVEL SOUTHERLY FLOW
AND HENCE LIFT THE WARM FRONT SLOWLY NORTHWARD. FOR NOW...THINK
THAT THE WARM FRONT SHOULD PROGRESS TO JUST NORTH OF THE
INTERSTATE 40 CORRIDOR BY LATER THIS AFTERNOON OR EVENING.

AREAS ALONG AND SOUTH OF THIS FRONT SHOULD EXPERIENCE A TEMPORARY
DECREASE IN CONVECTIVE COVERAGE BY LATE MORNING INTO THE EARLY
AFTERNOON HOURS. IN ADDITION...THE AIRMASS ALONG AND SOUTH OF THE
FRONT SHOULD DESTABILIZE WITH DEWPOINTS RECOVERING BACK INTO THE
LOWER 70S ALONG WITH SOME SURFACE HEATING PUSHING TEMPERATURES
BACK INTO THE 80S. THIS SHOULD PUSH SBCAPES UP TO BETWEEN
1500-2500 J/KG...ALONG WITH LI/S LESS THAN -6C...AND MID LEVEL
LAPSE RATES AROUND 6.5 C/KM. TO THE NORTH OF THE WARM
FRONT...INSTABILITY SHOULD REMAIN ELEVATED ABOVE A CONVECTIVELY
OVERTURNED BOUNDARY LAYER CHARACTERIZED BY LOWER DEWPOINTS IN THE
60S AND LIGHT NORTHEAST WINDS. LIFT AND ELEVATED INSTABILITY SHOULD
REMAIN SUFFICIENT TO GENERATE NUMEROUS STORMS NORTH OF THE
BOUNDARY AS DEEP MOISTURE FOCUSES INTO THE FRONT. HEAVY RAINFALL
AND FLASH FLOODING WILL BE OF HIGHEST CONCERN IN THESE
AREAS...WHICH SHOULD BE ACROSS SOUTHERN SECTIONS EARLY THIS
MORNING BUT LIFT INTO NORTHERN AREAS WITH THE PROGRESSION OF THE
WARM FRONTAL SURGE.

AS THE UPPER LOW ACROSS THE SOUTHERN PLAINS CONTINUES TO DIG AND
MOVE SOUTHEAST...A LEAD SHORTWAVE WILL EJECT FROM THE BASE OF THE
LOW INTO THE MID SOUTH BY LATER THIS AFTERNOON AND EVENING. AS
THIS OCCURS...NEW THUNDERSTORMS SHOULD DEVELOP WITHIN THE WARM
SECTOR AND ALONG THE NORTHWARD MOVING WARM FRONT. DEEP LAYER SHEAR
SHOULD INCREASE OVER THE AREA BY AFTERNOON AS A 40-50 KTS MID
LEVEL JET AND 30-40 KTS LOW LEVEL JET DEVELOPS AND OVERSPREADS THE
REGION. IN ADDITION...SURFACE LOW PRESSURE OVER EASTERN OKLAHOMA
SHOULD HELP TO BACK THE SURFACE WINDS AND INCREASE THE 0-1 STORM
RELATIVE HELICITIES IN EXCESS OF 150 M2/S2...ESPECIALLY BY THIS
EVENING. IN ADDITION...HELICITIES WILL BE ENHANCED AND LOCALLY
MUCH HIGHER IN THE VICINITY OF THE WARM FRONT. AS THUNDERSTORMS
REDEVELOP OVER THE WARM SECTOR AND ALONG THE WARM FRONT IN
RESPONSE TO THE APPROACHING SHORTWAVE...THEY SHOULD BECOME SEVERE
AND BRING THE THREAT FOR DAMAGING WINDS...LARGE HAIL...AND A FEW
TORNADOES. THE GREATEST TORNADO THREAT THIS AFTERNOON AND TONIGHT
SHOULD BE FOCUSED WITH STORMS ALONG THE WARM FRONT AND ALSO ANY
SUPERCELLS THAT CAN DEVELOP WITHIN THE WARM SECTOR. AT THIS
POINT...DUE TO THE UNCERTAINTY WITH RESPECT TO HOW FAR NORTH THE
WARM FRONT WILL REACH...WILL MAINTAIN THE SLIGHT RISK FOR SEVERE
STORMS OVER THE ENTIRE REGION. THE GREATEST SEVERE WEATHER THREAT
AT THIS TIME APPEARS TO BE ALONG AND SOUTH OF INTERSTATE 40.

THE SEVERE WEATHER THREAT SHOULD CONTINUE THROUGH THE NIGHT AS A
SQUALL LINE EVENTUALLY FORMS AND MOVES EAST ACROSS THE REGION. THE
THREAT FOR FLASH FLOODING WILL ALSO CONTINUE THROUGH THIS
AFTERNOON AND TONIGHT...ESPECIALLY IN AREAS WHERE STORMS TRAIN.
THESE LOCATIONS COULD SEE SEVERAL ADDITIONAL INCHES OF RAINFALL.

THE UPPER LEVEL LOW PRESSURE SYSTEM AND ASSOCIATED SURFACE LOW
WILL CONTINUE TO MOVE SLOWLY EAST ON TUESDAY. ANOTHER ROUND OF
SHOWERS AND THUNDERSTORMS ARE EXPECTED TUESDAY WITH A CONTINUED
THREAT FOR SEVERE WEATHER AND FLASH FLOODING. THE HIGHEST SEVERE
THREAT SHOULD BE ALONG AND EAST OF THE MISSISSIPPI RIVER ON
TUESDAY. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS SHOULD
CONTINUE THROUGH WEDNESDAY AS THE UPPER LOW MOVES OVER THE AREA.

A BRIEF BREAK IN THUNDERSTORM COVERAGE IS EXPECTED ON THURSDAY AS
THE UPPER LOW MOVES EAST AND THE MID SOUTH IS IN BETWEEN SYSTEMS.
THE UPPER FLOW SHOULD QUICKLY TRANSITION BACK TO NORTHWESTERLY
ALOFT WITH ADDITIONAL DISTURBANCES IMPACTING THE FORECAST AREA ON
FRIDAY INTO NEXT WEEKEND. THIS WILL KEEP THE CHANCE FOR SHOWERS
AND THUNDERSTORMS IN THE FORECAST THROUGH THE EXTENDED FORECAST
PERIOD.

JLH

&&

.AVIATION...

18Z TAF CYCLE

VFR..MVFR... AND IFR CONDITIONS ARE POSSIBLE THROUGHOUT THE 24
HOUR TAF CYCLE. SHOWERS AND THUNDERSTORMS ASSOCIATED WITH A MCS
CONTINUE TO APPROACH THE REGION FROM THE WEST. ALL SITES CAN
EXPECT TO RECEIVE MODERATE TO HEAVY RAINFALL WITH THIS SYSTEM.
KJBR AND KMEM COULD EXPECT TO SEE VICINITY SHOWERS AND THUNDER AS
EARLY AS 18Z... KMKL AND KTUP AS EARLY AS 21Z. SHRA AND BR WILL
PREVAIL OVERNIGHT FOR ALL SITES WITH VISBYS GETTING AS LOW AS 5SM.
CIGS WILL FALL TO IFR LEVELS AS THE LOW MOVES CLOSER TO OUR AREA
TOMORROW MORNING. VCSH AND VCTS ARE ALSO EXPECTED TOMORROW BEOFRE
18Z BUT CONFIDENCE ON TIMING IS STILL VERY LOW. WINDS WILL BE
MODERATE AND FROM THE SOUTH FOR MOST OF THE FORECAST PERIOD.

JMP3

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR CLAY-CRAIGHEAD-
     CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
     PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.

MO...FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR DUNKLIN-PEMISCOT.

MS...FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR ALCORN-BENTON MS-
     CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
     MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
     TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.

TN...FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR BENTON TN-CARROLL-
     CHESTER-CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-
     HARDIN-HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-
     MCNAIRY-OBION-SHELBY-TIPTON-WEAKLEY.

&&
Hazardous weather outlook, Jun 9, 4:59 AM CDT, 9 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
459 AM CDT MON JUN 9 2014

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-101200-
ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-
COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-
DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-
LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-
PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-
RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-
TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA-
459 AM CDT MON JUN 9 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS THE ENTIRE
MID SOUTH TODAY AND TONIGHT. THE GREATEST RISK FOR SEVERE
THUNDERSTORMS AT THIS TIME APPEARS TO BE ALONG AND SOUTH OF
INTERSTATE 40. THE POTENTIAL WILL EXIST FOR DAMAGING WINDS...LARGE
HAIL...AND A FEW TORNADOES. THE MOST FAVORABLE TIME FOR SEVERE
THUNDERSTORMS WILL BE FROM MID AFTERNOON THROUGH THE OVERNIGHT
HOURS.

IN ADDITION TO THE SEVERE WEATHER THREAT...THERE IS HEIGHTENED
CONCERN FOR ADDITIONAL HEAVY RAINFALL AND FLASH FLOODING. A FLASH
FLOOD WATCH REMAINS IN EFFECT TODAY WITH THE POTENTIAL FOR SEVERAL
MORE INCHES OF RAINFALL...ESPECIALLY IN AREAS WHERE STORMS REPEATEDLY
MOVE THROUGH THE SAME AREA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS WEST
TENNESSEE AND NORTH MISSISSIPPI ON TUESDAY. THE PRIMARY SEVERE
WEATHER THREATS WILL REMAIN DAMAGING WINDS...LARGE HAIL...AND A
FEW TORNADOES.

THE FLASH FLOOD WATCH WILL CONTINUE FOR THE ENTIRE MID SOUTH
THROUGH TUESDAY EVENING WITH THE EXPECTATION OF ADDITIONAL HEAVY
RAINFALL AND FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS PORTIONS OF
THE MID SOUTH TODAY THROUGH TONIGHT AND MAY BE NECESSARY AGAIN
ON TUESDAY ALONG AND EAST OF THE MISSISSIPPI RIVER. STORM
SPOTTERS...EMERGENCY MANAGEMENT...AND LAW ENFORCEMENT OFFICIALS
ARE URGED TO REPORT ANY WIND DAMAGE...LARGE HAIL...TORNADOES...OR
FLOODING TO THE NATIONAL WEATHER SERVICE IN MEMPHIS TENNESSEE.

JLH

In the hours before

Local storm report, Jun 9, 8:32 AM CDT, 5 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
832 AM CDT MON JUN 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 AM     TSTM WND DMG     CAYCE                   34.96N 89.62W
06/09/2014                   MARSHALL           MS   NWS EMPLOYEE

            YARD STRUCTURE TWISTED AND MOVED A FEW FEET

0815 AM     HEAVY RAIN       CAYCE                   34.96N 89.62W
06/09/2014  M3.00 INCH       MARSHALL           MS   NWS EMPLOYEE

            3.00 TO 3.24 INCHES OF RAIN HAS FELL SINCE MIDNIGHT

&&

JPM
Local storm report, Jun 9, 9:43 AM CDT, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
943 AM CDT MON JUN 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     FLASH FLOOD      MICHIGAN CITY           34.98N 89.25W
06/09/2014                   BENTON             MS   EMERGENCY MNGR

            FLOODING IN NORTHERN BENTON COUNTY

&&

JPM
Local storm report, Jun 9, 9:52 AM CDT, 4 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
952 AM CDT MON JUN 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     FLASH FLOOD      KOSSUTH                 34.87N 88.64W
06/08/2014                   ALCORN             MS   EMERGENCY MNGR

            MILD FLOODING THROUGHOUT COUNTY

&&

JPM
Local storm report, Jun 9, 10:24 AM CDT, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1024 AM CDT MON JUN 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 AM     TSTM WND DMG     OXFORD                  34.36N 89.53W
06/09/2014                   LAFAYETTE          MS   EMERGENCY MNGR

            COUPLE OF TREES DOWN ACROSS THE COUNTY.

&&

ZDM
Local storm report, Jun 9, 10:33 AM CDT, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1033 AM CDT MON JUN 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     FLASH FLOOD      CORINTH                 34.94N 88.52W
06/09/2014                   ALCORN             MS   EMERGENCY MNGR

            MILD FLOODING REPORTED AROUND ALCORN COUNTY.

0330 AM     TSTM WND DMG     DENNIS                  34.56N 88.23W
06/09/2014                   TISHOMINGO         MS   EMERGENCY MNGR

            TREES DOWN ON HWY 30.

&&

ZDM
Local storm report, Jun 9, 12:17 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1217 PM CDT MON JUN 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0602 PM     HAIL             1 SW HOUSTON            33.89N 89.01W
06/08/2014  E2.50 INCH       CHICKASAW          MS   BROADCAST MEDIA

            VERY LARGE HAIL AT LEAST 21/2 INCHES AROUND THE TOWN OF
            PYLAND.

0615 PM     TSTM WND DMG     W HOUSTON               33.90N 89.00W
06/08/2014                   CHICKASAW          MS   LAW ENFORCEMENT

            SEVERAL TREES DOWN WEST OF HOUSTON.

1125 PM     FLASH FLOOD      2 E WALLS               34.95N 90.10W
06/08/2014                   DESOTO             MS   STORM CHASER

            FLASH FLOODING REPORTED ALONG TWIN LAKES AND IROQUOIS
            DRIVES. WATER REPORTED JUST BELOW KNEE DEEP. MINOR
            FLOODING OF NEARBY RESIDENCE.

1130 PM     FLASH FLOOD      KOSSUTH                 34.87N 88.64W
06/08/2014                   ALCORN             MS   EMERGENCY MNGR

            MILD FLOODING THROUGHOUT COUNTY

1200 AM     FLASH FLOOD      CORINTH                 34.94N 88.52W
06/09/2014                   ALCORN             MS   EMERGENCY MNGR

            MILD FLOODING REPORTED AROUND ALCORN COUNTY.

0115 AM     TSTM WND DMG     CAYCE                   34.96N 89.62W
06/09/2014                   MARSHALL           MS   NWS EMPLOYEE

            YARD STRUCTURE TWISTED AND MOVED A FEW FEET

0155 AM     TSTM WND DMG     OXFORD                  34.36N 89.53W
06/09/2014                   LAFAYETTE          MS   EMERGENCY MNGR

            COUPLE OF TREES DOWN ACROSS THE COUNTY.

0200 AM     FLASH FLOOD      MICHIGAN CITY           34.98N 89.25W
06/09/2014                   BENTON             MS   EMERGENCY MNGR

            FLOODING IN NORTHERN BENTON COUNTY

0200 AM     FLASH FLOOD      RIPLEY                  34.73N 88.94W
06/09/2014                   TIPPAH             MS   TRAINED SPOTTER

            SEVERAL ROADS WASHED OUT AROUND TIPPAH COUNTY NEAR
            WALNUTM AND RIPLEY

0245 AM     TSTM WND DMG     7 E NEW ALBANY          34.49N 88.90W
06/09/2014                   UNION              MS   PUBLIC

            60 MPH WINDS ALONG WITH NICKEL SIZE HAIL REPORTED.

0330 AM     TSTM WND DMG     DENNIS                  34.56N 88.23W
06/09/2014                   TISHOMINGO         MS   EMERGENCY MNGR

            TREES DOWN ON HWY 30.

0715 AM     FLASH FLOOD      ADAMSVILLE              35.23N 88.39W
06/09/2014                   MCNAIRY            TN   PUBLIC

            VIDEO RECEIVED OF WATER FLOWING OVER OVERBROOK DRIVE OFF
            OF HIGHWAY 64 IN ADAMSVILLE, TN.

0815 AM     HEAVY RAIN       CAYCE                   34.96N 89.62W
06/09/2014  M3.00 INCH       MARSHALL           MS   NWS EMPLOYEE

            3.00 TO 3.24 INCHES OF RAIN HAS FELL SINCE MIDNIGHT

&&

ZDM

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 2:29 PM CDTTornado WarningMEGCross, St. Francis61 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.